# SDR C2XA10RI134

- Difficulty date: October 29, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N14117
- Make and model: Emb EMB-145XR
- Aircraft serial: 145674
- Aircraft time: 22,174 hours, 11,872 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Connector
- Condition: Dirty
- Location: Smoke Detection
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 2657 - EWR - FLIGHT CREW REPORTED BAG SMOKE LIGHT INOPERATIVE DURING TEST.  EWR MX CLEANED AND RE-SECURED CONNECTOR AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
